# SDR RAIA200906250002

- Difficulty date: June 23, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 22,541 hours, 21,447 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Printed Ckt Board
- Part number: 7337044501
- Condition: Overheated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 7933 - UNSCHEDULED LANDING AT STL.  CREW REPORTED BURNING PLASTIC SMELL IN CABIN BUT NO VISIBLE SMOKE.  MAINTENANCE REMOVED AND REPLACED PRINTED CIRCUIT BOARD IN GALLEY CONTROL MODULE.
